# SDR ZZDA2007258

- Difficulty date: August 15, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR CUTOUT LOWER JAMB AREA, OUT OF AMM LIMITS.  INSTALLED FWD CARGO DOOR LOWER JAMB PAN CORROSION SPLICE REPAIR PER SRM 53-20-15 FIG 201.
